# SDR AALA201810199001

- Difficulty date: October 17, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N4032T
- Make and model: Airbus A319-115
- Aircraft serial: 6644
- Aircraft time: 9,743 hours, 4,398 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 EMERGENCY DOOR ASSIST PRESSURE WAS LOW.  SERVICED THE DOOR ASSIST BOTTLE IAW MM 52-10-00.  OK FOR SERVICE.
